# SDR CALA2013102292252

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 48,635 hours, 19,875 cycles
- Engine: Iae V2522A5
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Screw
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SCREWS MISSING ON RT SIDE VERTICAL STABILIZER.  THREE EACH SCREWS MISSING ON RT SIDE VERTICAL STABILIZER PANEL 323AR.  INSTALLED ONE EACH SCREW, REMAINING TWO ARE MISSING RECEPTACLES.  REPLACED TWO EACH MISSING FASTENERS AT AFT END OF PANEL 323AR.
